MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION COVEREDGE? 32; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8336-70
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, based off bsc aware date.
 
Event or Problem Description
It was reported that the spinal cord stimulation (scs) patients paddle lead migrated from the second cervical vertebral level to the top of the first thoracic vertebral level and was partially outside of the epidural space.Because of this, stimulation was unable to be adjusted.Therefore, the patient underwent a revision procedure during which the paddle lead was explanted and replaced with a new lead.The new lead was implanted in the same location as the previous leads original position in the cervical area.There were no reported patient complications postoperatively.The explanted paddle lead will not be returned as it was discarded by the medical facility.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, based off bsc aware date.The device was not returned for analysis as it was discarded by the medical facility.As such, physical analysis was unable to be performed.However, it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that lead migration resulting in undesirable changes in stimulation and subsequent reduction in pain relief is a known risk of implanting a pulse generator as part of a system to deliver spinal cord stimulation.
 
Event or Problem Description

Brand Name
COVEREDGE? 32
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23000293
Report Number3006630150-2025-07342
Device Sequence Number9413463
Product Code LGW
UDI-Device Identifier08714729832676
UDI-Public(01)08714729832676(17)260307(10)7075880
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/07/2026
Device Model NumberSC-8336-70
Device Catalogue NumberSC-8336-70
Device Lot Number7075880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date03/20/2026
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale